# SDR DXTA201904032221

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 1,671 hours, 1,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AND ABOUT TO LEVEL AT 22,000 FT WITH MAX POWER SET AND WING/ENGINE ANTI-ICE SELECTED ON WE GOT BOTH A/I INBOARD WING COLD L-R AND A/I WING COLD L-R CAS MESSAGES.  WE RAN APPROPRIATE QRH CHECKLISTS AND APPROXIMATELY 2 MINS AFTER SELECTING BOTH LEFT AND RIGHT ENGINE BLEED AIR SOURCES TO HP ALL CAS MESSAGES EXTINGUISHED.  AFTER 20 MINS INTO THE 30 MINUTE FLIGHT AND STARTING OUR DESCENT GOING THRU APPROX 19,000 AND EXITING ICING CONDITIONS WE EXPERIENCED A SMOKE SMELL IN THE CABIN AND OBSERVED A HAZINESS IN THE CABIN AS WELL.  AS A PRECAUTION WE DONNED THE OXYGEN MASKS AND RAN THE APPROPRIATE QRC CHECKLISTS AND DIVERTED TO CHS.  WE PERFORMED APPX. 45 MIN « HIGH POWER ENGINE RUNS WITH THE FOLLOWING CONFIGURATIONS WITHOUT ANY SMOKE/SMELL OR DEFECTS NOTED AT THIS TIME. RAN ENGINE TO MID AND MAX POWER SETTINGS WITH ALL ANTI ICE OFF, AND BLEED SOURCES TO NORM WITH NO DEFECTS NOTED. RAN ENGINES TO IDLE AND MAX POWER RANGES WHILE IN HP SOURCE SETTING AND NO DEFECTS WERE NOTED. RAN ENGINES TO MAX POWER WITH ANTI ICE ON. NO DETECTS NOTED. RAN ENGINES AT IDLE POWER WITH ANTI ICE AN WITH NO DETECTS NOTED. RAN ONE ENGINE AT A TIME WITH XFLOW ON AND ALL ANTI ICE ON WITH NO DEFECTS NOTED. WHILE THESE CHECKS WERE BEING ACCOMPLISHED, WE WERE LOGGED INTO MX MODE ON GTC AND WERE MONITORING ALL TEMP SENSORS FOR ALL ANTI ICE
SYSTEMS. WHEN BLEED SOURCES WERE TURNED OFF, ALL FELL BACK TO REQUIRED TEMPS. REF TO MM 30-00-00, 30-10-00.
